# SDR FDEA201211144017

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 71,958 hours, 23,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FITTING FELL OFF WHEN DOOR WAS OPENED.   REINSTALLED L1 DOOR GIRT BAR IAW MM 25-66-10-2, PERFORMED ADJUSTMENT AND TEST OFF GIRT BAR IAW MM 52-11-25-5. CHECKED GOOD.
